# SDR AALA20141220001

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 64,696 hours, 10,398 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Hydraulic Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH TE FLAP DISAGREE MSG RECEIVED.  ALTERNATE FLAP EXTENSION USED IAW QRH.  CHECKED C SYS ELEC MOTOR PUMP C1 & C2.  PERFORMED FSEU BITE TEST IAW FIM 27-51-00 WITH NO FAULTS FOUND.  CHECKED AIR DRIVEN PUMP & FOUND INOPERATIVE IN MANUAL OR AUTO MODE.  RESET AIR DRIVEN PUMP SWITCH S572 IAW FIM TASK 29-11-00-815 FIG 103 BLOCK 3 - 12 & 32.  PERFORMED OPERATIONAL CHECK OF FLAPS.  SYS CHECKED NORMAL.
